MathSciNet Relay Station
MathSciNet bibliographic data
MR3197266 05C62
Coelho, Erika M. M.; Dourado, Mitre C.; Rautenbach, Dieter; Szwarcfiter, Jayme L. The Carathéodory number of the $P_3$ convexity of chordal graphs. Discrete Appl. Math. 172 (2014), 104–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement